Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Diane-35

  • entries
    6
  • comments
    11
  • views
    1097

4 months with Diane-35

Already doing 4 months into this birth control pill... 
It has been a roller-coaster trip.
Emotionally and physically.
The good news? My ACNE has get a lot better, but it hasn´t disappear completely. I have already said it, but the thing of the breasts getting bigger is 100% true!. Also, my hirsutism has improve. And I don´t have massive, long periods as before. 
The bad side effects? First things first, my mood: I feel sometimes SO depressed, not knowing why. And my tummy is swollen as it has NEVER been before, I feel as if i was pregnant or something. And my appetite has increased a lot!

In conclusion, it´s the pill worth it? Definitely. Is it going to make your life better suddenly, will all your problems disappear? Absolutely not.

I don´t know, This is what I feel about it now. I will continue posting.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×